# SDR AWKA2020071501

- Difficulty date: July 11, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 14,361 hours, 7,009 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Relay
- Part number: 1060291
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO SNA, FLIGHT CREW DETECTED WHAT SEEMED TO BE A CONSTANT BURNING MATCH SMELL IN THE COCKPIT.  FLIGHT CREW CONTACTED MC CONTROL, AND THE DECISION WAS MADE TO DIVERT BACK TO LNK, WHERE THEY LANDED WITHOUT INCIDENT.  DURING TROUBLESHOOTING, MX FOUND THE GALLEY SOLID STATE RELAY (P/N: 106029-1) HAD FAILED.  RELAY WAS REPLACED WITH AN INSPECTED UNIT; FUNCTIONAL TEST WAS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
